MathSciNet Relay Station
MathSciNet bibliographic data
MR1657739 41A15 (30D55 42B30)
Fang, Gensun Cardinal spline interpolation from $H^1({\bf Z})$ to $L_1({\bf R})$. Proc. Amer. Math. Soc. 128 (2000), no. 9, 2597–2601.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement